Notre Dame Journal of Formal Logic

On the nonaxiomatizability of some logics by finitely many schemas.

Saharon Shelah and Charles Steinhorn

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 27, Number 1 (1986), 1-11.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093636517

Digital Object Identifier
doi:10.1305/ndjfl/1093636517

Mathematical Reviews number (MathSciNet)
MR819640

Zentralblatt MATH identifier
0615.03016

Subjects
Primary: 03C80: Logic with extra quantifiers and operators [See also 03B42, 03B44, 03B45, 03B48]
Secondary: 03C52: Properties of classes of models 03C55: Set-theoretic model theory

Citation

Shelah, Saharon; Steinhorn, Charles. On the nonaxiomatizability of some logics by finitely many schemas. Notre Dame J. Formal Logic 27 (1986), no. 1, 1--11. doi:10.1305/ndjfl/1093636517. https://projecteuclid.org/euclid.ndjfl/1093636517


Export citation